# SDR ERAA201303150028

- Difficulty date: March 13, 2013
- Submitted: March 15, 2013
- Operation: Air carrier
- Aircraft: N575A
- Make and model: Beech 1900C
- Aircraft serial: UC83
- Aircraft time: 36,264 hours, 43,642 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 737 A LOUD BUZZING SOUND IN THE HEADSETS AND SPEAKERS LASTING A COUPLE OF MINUTES.  DURING THIS TIME SMELLED HOT ELECTRICAL SMELL.  VOLTMETER INDICATING 24 VOLTS.  COULD NOT DUPLICATE.  CHECKED SPEAKERS OUT, SPEAKERS OKAY.  CHECKED AVIONICS OUT IN COAT CLOSET, ALL OKAY.  RAN SYSTEM FOR 3 HOURS WITH NO PROBLEMS.
